Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v55.i10-11.30
8 pages

New Exactly Solvable Problems in the Theory of Wave Propagation Near an Irregular Impedance Plane

Leonid Aleksandrovich Pazynin
Institute of Radio Physics and Electronics of the National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine

RÉSUMÉ

A method is considered for investigating new models of wave propagation near a plane surface of varying conductivity, reducible to the explicitly resolvable Carleman boundary value problem. Analytical results for three problems of this type are presented.


Articles with similar content:

MAGNETOHYDRODYNAMIC HEAT TRANSFER IN A FINITE DUCT WITH FULLY DEVELOPED FLOW CONDITIONS
International Heat Transfer Conference 3 , Vol.18, 1966, issue
A. H. Eraslan , W. T. Snyder
A Study of Iron Borate in the Submillimeter Waveband*
Telecommunications and Radio Engineering, Vol.52, 1998, issue 5
V. N. Polupanov, N. F. Dakhov, V. K. Kiseliov, V. N. Seleznev
The Reflection Principle in Two-Dimensional Boundary-Value Problems for the Helmholtz Equation
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
Ye. V. Lobova, Victor T. Grinchenko, A. M. Gomilko
A SEMI-ANALYTICAL METHOD FOR SOLVING PROBLEMS OF ELECTROMAGNETIC WAVE DIFFRACTION BY INHOMOGENEOUS ANISOTROPIC LAYERS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 1
A. V. Brovenko, A.Yu. Poyedinchuk, P. N. Melezhik
Elastic Waves at Porous/Porous Elastic Half-Spaces Saturated by Two Immiscible Fluids
Journal of Porous Media, Vol.10, 2007, issue 8
S. K. Tomar, Ashish Arora